# SDR 98UAL900155

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Engine: Ge CFM56*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Tube
- Part number: 332A104122
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER TWO ENGINE OIL FILTER BYPASS LIGHT CAME ON.  REDUCED THRUST AND LIGHT WENT OUT.  *S/D*  FOUND NR 2 ENGINE OIL PRESSURE LINE GOING TO OIL FILTER DIFFERENTIAL PRESSURE SWITCH, CRACKED.  REPLACED LINE, OPS CHECK OK.
